MAUDE Adverse Event Report: SMITH & NEPHEW, INC. PCH BSKT DCKLING STR; ACCESSORIES,ARTHROSCOPIC

SMITH & NEPHEW, INC. PCH BSKT DCKLING STR; ACCESSORIES,ARTHROSCOPIC
Catalog Number 012044
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/19/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when dr.(b)(6) was performing acl surgery and he was going to use the duckling straight punch but when he opened and used for the procedure he heard a small creek sound at the end of the bite.The smooth bite of the punch was missing.A backup device was used to complete the surgery.
 
Additional Manufacturer Narrative
Visual inspection and functional testing could not be performed because the device in question has not been returned for evaluation.Thus, the complaint could not be verified and a root cause could not be determined with confidence.It is difficult to perform an accurate evaluation of a failure without having the failed product.As such the complaint is being closed without conclusion.However, if the product is returned in the future the complaint can be reopened and evaluated.

Brand Name
PCH BSKT DCKLING STR
Common Device Name
ACCESSORIES,ARTHROSCOPIC
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key8312969
Report Number1219602-2019-00152
Device Sequence Number16519166
Product Code NBH
UDI-Device Identifier03596010023964
UDI-Public03596010023964
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number012044
Device Lot Number50742185
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/19/2019
Supplement Date Received by Manufacturer03/11/2019
Initial Report FDA Received Date02/06/2019
Supplement Report FDA Received Date03/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1